MathSciNet Relay Station
MathSciNet bibliographic data
MR1165229 60J65 (62L10)
Scheike, Thomas H. A boundary-crossing result for Brownian motion. J. Appl. Probab. 29 (1992), no. 2, 448–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement